# SDR DALA2025081806167

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 57,897 hours, 29,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR SHOWS ARMED AT THE DOOR BUT NOT ON ECAM PASSENGER DOORS NOT ARMED INDICATION.   PERFOMRED OPS TEST OF DOOR R1 ARMING LEVER OPS CHECK GOOD SHOWS  SLIDE EVERYTIME ARMED WIGGLED HARNESS NO CHANGE. NO HIST. OK FOR SVC. (6914282)
